# SDR AALA20140413007

- Difficulty date: April 13, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 15,484 hours, 5,989 cycles
- System (JASC): 8011 · Engine Starter
- Part: Clamp
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

IND INFLIGHT DFW - JFK.  CREW REPORTED LT ENG OIL QTY LOSS & DECREASING OIL PRESS.  CREW PERFORMED LT ENG SHUTDOWN IN FLIGHT, SINGLE ENG TIME 20 MINUTES.  EMERGENCY DECLARED & FLIGHT DIVERTED IND LANDED WITHOUT INCIDENT.  FOUND NR 1 ENG STARTER CLAMP DAMAGED. REPLACED NR 1 ENG STARTER.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
